# SDR 99FDEA00406

- Difficulty date: September 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N185FE
- Make and model: Boeing 727-22
- Aircraft serial: 18871
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 379, CRACK IN 1183 BULKHEAD LT DOOR FRAME WEB AT WL 263.  INSTALLED NEW BEAM SECTION AND SPLICED PER EA 7532045307 DATED 7/16/99 AND SB 727-53-210.
